# SDR ASAA2023040142704

- Difficulty date: April 1, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 59,054 hours, 17,383 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442369
- Part serial: BECW5041
- Condition: Faulty
- Location: #1 Engine
- Part time: 816 hours, 243 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE CONTROL LIGHT ILLUMINATED ON TAXI CHECK THIS HAPPENED AT 58 MINUTES AFTER ENGINE START ENGINE START 2335Z, ENGINE CUTOFF 00592. GROUNDED - YES. REPLACED #1 ENG HMU REF ASA T/C'S N8473000 & N8473001.
